# SDR MALA100103

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 9,834 hours, 8,940 cycles
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Tolerance
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP ON TAKEOFF, RECEIVED A GEAR DISAGREE AURAL WARNING AND TRIPLE CHIME ON EICAS MSG.  RAN POM CHECKLIST AND PULLED EMERGENCY GEAR EXTENSION HANDLE.  NOSE GEAR INDICATION WAS RED BOX.  AFTER RUNNING CHECKLIST WE GOT 3 GREEN LIGHTS. FOUND NLG CENTERED/EXTENDED PROX SENSOR OUT OF CLEARANCE AND OFFSET.  ADJUSTED NLG CENTERED/EXTENDED PROX SNSR TO CORRECT CLEARANCE AND OFFSET TOLERANCE IAW AMM 32-61-05. PERFORMED GEAR SWINGS IAW AMM 07-11-00. ALL CHECKS GOOD AT THIS TIME.
